# SDR FDEA2019101052497

- Difficulty date: July 25, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AJC7066501
- Condition: Cracked
- Location: Bs 1986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT PRESSURE BULKHEAD, FWD SIDE, AT UPPER CANTED AREA, PREVIOUS REPAIR  BLEND OUT HAS A "1/2" INCH CRACK INDICATION.    INSTALLED A REPAIR IAW EA 8-5310-T0348800.
